| Catalog Number |
2156 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "post tavr, suture-mediated closure system x 3 utilized for closure and then manta 14fr for bailout procedure.First 2 manta had valve resistance issues, 3rd 14fr manta was deployed and worked properly to close the groin." associated complaints 3010252479-2025-00078 and 3010252479-2025-00079.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The customer report of resistance while trying to advance the manta closure device through the bypass tube and into the sheath was able to be confirmed through review of the customer report and supplied additional information; however, complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.A capa was previously initiated for bypass tube resistance that was attributed to a supplier manufacturing deficiency.Corrections were implemented.The complaint rate for bypass tube resistance is within occurrence limits as defined in capa, and further investigation related to this event will be initiated if the occurrence rate exceeds the limit.Based on the information received, the most likely root cause is supplier related.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description